Open Journal of Ecology

Vol.5 No.9(2015), Paper ID 59833, 8 pages

DOI:10.4236/oje.2015.59037

 

Geodynamics of Dikes in North of Saveh

 

Mohammad-Hasan Bazoobandi, Mohammad-Ali Arian, Mohammad-Hashem Emami, Gholam-Reza Tajbakhsh, Abdollah Yazdi

 

Department of Geology, Faculty of Science, North Tehran Branch, Islamic Azad University, Tehran, Iran
Department of Geology, Faculty of Science, North Tehran Branch, Islamic Azad University, Tehran, Iran
Department of Geology, Faculty of Science, Islamshahr Branch, Islamic Azad University, Tehran, Iran
Department of Geology, Faculty of Science, Yazd University, Yazd, Iran
Department of Geology, Faculty of Science, Kahnooj Branch, Islamic Azad University, Kerman, Iran

 

Copyright © 2015 Mohammad-Hasan Bazoobandi, Mohammad-Ali Arian, Mohammad-Hashem Emami, Gholam-Reza Tajbakhsh, Abdollah Yazdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bazoobandi, M. , Arian, M. , Emami, M. , Tajbakhsh, G. and Yazdi, A. (2015) Geodynamics of Dikes in North of Saveh. Open Journal of Ecology, 5, 452-459. doi: 10.4236/oje.2015.59037.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.